# SDR ASAA2014050107678

- Difficulty date: May 1, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 29,440 hours, 8,962 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO FAIL PRESSURIZATION LIGHT ILLUMINATED ON PRESSURE PANEL.  ACFT GROUNDED.  MOVED SELECTOR SWITCH TO MANUAL THEN BACK TO AUTO.  AUTO FAIL LIGHT REMAINS OUT.
